# SDR USAA2013052900021

- Difficulty date: May 17, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 42,374 hours, 15,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 EXFOLIATION CORROSION ON DOOR SILL BETWEEN FR66 TO FR68, -Y1732. REPLACED DOOR SILL BETWEEN FR66 TO FR68, Y1732 IAW SRM 53-41-14, FIG. 101, 51-42-11 & US AIRWAYS EA 505330.
